All Issues

Volume 5, 2022

Volume 4, 2021

Volume 3, 2020

Volume 2, 2019

Volume 1, 2018

Mathematical Foundations of Computing

August 2022 , Volume 5 , Issue 3

Special issue on approximation by linear and nonlinear operators with applications. Part II

Select all articles


Preface: Special issue on approximation by linear and nonlinear operators with applications. Part Ⅱ
Danilo Costarelli
2022, 5(3): ⅰ-ⅱ doi: 10.3934/mfc.2022010 +[Abstract](201) +[HTML](95) +[PDF](73.94KB)
A new kind of Bi-variate $ \lambda $ -Bernstein-Kantorovich type operator with shifted knots and its associated GBS form
Purshottam Narain Agrawal, Behar Baxhaku and Rahul Shukla
2022, 5(3): 157-172 doi: 10.3934/mfc.2021025 +[Abstract](661) +[HTML](290) +[PDF](396.29KB)

In this paper, we introduce a bi-variate case of a new kind of \begin{document}$ \lambda $\end{document}-Bernstein-Kantorovich type operator with shifted knots defined by Rahman et al. [31]. The rate of convergence of the bi-variate operators is obtained in terms of the complete and partial moduli of continuity. Next, we give an error estimate in the approximation of a function in the Lipschitz class and establish a Voronovskaja type theorem. Also, we define the associated GBS(Generalized Boolean Sum) operators and study the degree of approximation of Bögel continuous and Bögel differentiable functions by these operators with the aid of the mixed modulus of smoothness. Finally, we show the rate of convergence of the bi-variate operators and their GBS case for certain functions by illustrative graphics and tables using MATLAB algorithms.

On bivariate Jain operators
Münüse Akçay and Gülen Başcanbaz-Tunca
2022, 5(3): 173-185 doi: 10.3934/mfc.2021026 +[Abstract](682) +[HTML](287) +[PDF](327.38KB)

In this paper we deal with bivariate extension of Jain operators. Using elementary method, we show that these opearators are non-increasing in \begin{document}$ n $\end{document} when the attached function is convex. Moreover, we demonstrate that these operators preserve the properties of modulus of continuity. Finally, we present a Voronovskaja type theorem for the sequence of bivariate Jain operators.

Convergence of modified Szász-Mirakyan-Durrmeyer operators depending on certain parameters
Mohd Qasim, Mohd Shanawaz Mansoori, Asif Khan, Zaheer Abbas and Mohammad Mursaleen
2022, 5(3): 187-196 doi: 10.3934/mfc.2021027 +[Abstract](608) +[HTML](282) +[PDF](290.4KB)

Motivated by certain generalizations, in this paper we consider a new analogue of modified Szá sz-Mirakyan-Durrmeyer operators whose construction depends on a continuously differentiable, increasing and unbounded function \begin{document}$ \tau $\end{document} with extra parameters \begin{document}$ \mu $\end{document} and \begin{document}$ \lambda $\end{document}. Depending on the selection of \begin{document}$ \mu $\end{document} and \begin{document}$ \lambda $\end{document}, these operators are more flexible than the modified Szá sz-Mirakyan-Durrmeyer operators while retaining their approximation properties. For these operators we give weighted approximation, Voronovskaya type theorem and quantitative estimates for the local approximation.

On Rogosinski-type approximation processes in Banach space using the framework of the cosine operator function
Andi Kivinukk and Anna Saksa
2022, 5(3): 197-218 doi: 10.3934/mfc.2021030 +[Abstract](471) +[HTML](251) +[PDF](397.42KB)

In this article, we investigate the approximation properties of general cosine-type operators, especially Rogosinski-type operators, in Banach space when there is a cosine operator function. We apply our approach to both trigonometric Rogosinski operators and Shannon sampling operators. Moreover, for some operators, we derived orders of approximation that include numerical estimates of the constants contained in it. We announced a new direction for approximation issues in the Mellin framework.

Boundedness properties of semi-discrete sampling operators in Mellin–Lebesgue spaces
Carlo Bardaro and Ilaria Mantellini
2022, 5(3): 219-229 doi: 10.3934/mfc.2021031 +[Abstract](525) +[HTML](226) +[PDF](278.11KB)

In this paper we study boundedness properties of certain semi-discrete sampling series in Mellin–Lebesgue spaces. Also we examine some examples which illustrate the theory developed. These results pave the way to the norm-convergence of these operators.

Korovkin-type approximation of set-valued and vector-valued functions
Michele Campiti
2022, 5(3): 231-239 doi: 10.3934/mfc.2021032 +[Abstract](490) +[HTML](261) +[PDF](237.02KB)

We establish some general Korovkin-type results in cones of set-valued functions and in spaces of vector-valued functions. These results constitute a meaningful extension of the preceding ones.

Cesàro summability and Lebesgue points of higher dimensional Fourier series
Ferenc Weisz
2022, 5(3): 241-257 doi: 10.3934/mfc.2021033 +[Abstract](637) +[HTML](305) +[PDF](356.49KB)

We give four generalizations of the classical Lebesgue's theorem to multi-dimensional functions and Fourier series. We introduce four new concepts of Lebesgue points, the corresponding Hardy-Littlewood type maximal functions and show that almost every point is a Lebesgue point. For four different types of summability and convergences investigated in the literature, we prove that the Cesàro means \begin{document}$ \sigma_n^{\alpha}f $\end{document} of the Fourier series of a multi-dimensional function converge to \begin{document}$ f $\end{document} at each Lebesgue point as \begin{document}$ n\to \infty $\end{document}.

New approximation properties of the Bernstein max-min operators and Bernstein max-product operators
Lucian Coroianu and Sorin G. Gal
2022, 5(3): 259-268 doi: 10.3934/mfc.2021034 +[Abstract](567) +[HTML](272) +[PDF](318.07KB)

In this paper we put in evidence localization results for the so-called Bernstein max-min operators and a property of translation for the Bernstein max-product operators.

2021 CiteScore: 0.2



Special Issues

Email Alert

[Back to Top]